| Catalog Number |
337.84 |
| Medical Device Problem Codes |
Obstruction of Flow (2423); Improper Flow or Infusion (2954)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/01/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.A sample is available that has not yet been received at manufacturing site for evaluation the manufacturer internal reference number is: (b)(4).
Event or Problem Description
A nurse reported that, during vitrectomy surgery an ophthalmic backflush soft tip head was blocked and did not provide aspiration.The surgery was completed on the same day using another tip without any patient health impact.